Skowronek-Kaziów Joanna
e-mail: J.Skowronek-Kaziow@wmie.uz.zgora.pl

1J. Skowronek-Kaziów,
Graphs with multiplicative vertex-coloring 2-edge-weightings,
Journal of Combinatorial Optimization (2017), 333-338.
2J. Skowronek-Kaziów,
Multiplicative vertex-colouring weightings of graphs,
Information Processing Letters 112 (2012), 191-194.
3J. Skowronek-Kaziów,
"Properties of digraphs connected with some congruence relation",
Czechoslovak Mathematical Journal 59 1(2009), 39-49.
4J. Skowronek-Kaziów,
Some digraphs arising from number theory and remarks on the zero-divisor graph of the ring Zn,
Information Processing Letters 108 (2008), 165-169.
5J. Skowronek-Kaziów,
1,2 Conjecture - the multiplicative version,
Information Processing Letters 107 (2008), 93-95.
6J. Skowronek-Kaziów,
n-distributivity and n-modularity in lattices,
Ukrains'kij matematicnij visnik vol. 1, No. 2(2004), 273-278.
7J. Skowronek-Kaziów,
Closure operators, related algebras and contexts,
Miscellanea Algebraicae 2(2001), 73-80.
8J. Skowronek-Kaziów,
Matroids and Incidence Structures,
General Algebra and Appl., Aachen : Shaker Verlag (2000), 193-202.
9K. Głazek, J. Grytczuk, J. Skowronek-Kaziów,
Remarks on an algebraic realization of closure operators,
Contributions to general algebra 11 (1999), 85-100.